# SDR ASAA2015122114383

- Difficulty date: December 21, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 29,868 hours, 9,206 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 141051
- Condition: Failed
- Location: Apu
- Part time: 119 hours, 246 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START. FAULT LIGHT ILLUMINATED.  ACFT GROUNDED.  APU BITE TEST SHOWS FAULT CODE 49-41180, IGNITION CIRCUIT SHOWS HIGH CURRENT.  REPLACED THE APU IGNITION UNIT IAW AMM 49-41-31 AND FIM 49-40, TASK 804.  OPS CHECK GOOD WITH 4 SUCCESSFUL STARTS.
